On singular sets of H-monotone maps

Balogh, Zoltan; Penso, Valentina (2019). On singular sets of H-monotone maps. Journal of convex analysis, 26(1), pp. 1-14. Heldermann Verlag

[img] Text
jca1795-a.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (140kB) | Request a copy

The purpose of our paper is to extend a result of Alberti and Ambrosio about singularity sets of monotone multivalued maps to the sub-Riemmanian setting of Heisenberg groups. We prove that the k-th horizontal singular set of an H-monotone multivalued map of the Heisenberg group Hⁿ, with values in R²ⁿ, is (2n+1-k, H)-rectifiable.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Penso, Valentina

Subjects:

500 Science > 510 Mathematics

ISSN:

0944-6532

Publisher:

Heldermann Verlag

Language:

English

Submitter:

Michel Arthur Bik

Date Deposited:

26 Aug 2019 16:21

Last Modified:

26 Aug 2019 16:21

BORIS DOI:

10.7892/boris.132257

URI:

https://boris.unibe.ch/id/eprint/132257

Actions (login required)

Edit item Edit item
Provide Feedback